Alert archive / Colorado / Red Flag Warnings in 2023

Red Flag Warning 50, NWS Pueblo, CO

November 5, 2023Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this red flag warning at Nov 5, 2023, 2:53 PM MST for Huerfano County, Las Animas County, Colorado. It took effect at Nov 6, 2023, 10:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2023, 2:53 PM MST (21:53 UTC)
In effect from
Nov 6, 2023, 10:00 AM MST
Expired
Nov 6, 2023, 5:27 PM MST
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2864 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

152 
WWUS85 KPUB 052153
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
253 PM MST Sun Nov 5 2023

COZ229-230-061400-
/O.UPG.KPUB.FW.A.0041.231106T1700Z-231107T0100Z/
/O.NEW.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/
/O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
/O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
253 PM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... 
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR 
FOR FIRE WEATHER ZONES 229 AND 230... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from 10 AM to 6 PM MST Monday. A Fire Weather Watch has 
also been issued. This Fire Weather Watch for gusty winds and low
relative humidity is in effect from Tuesday morning through 
Tuesday afternoon. 

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...West 15 to 30 mph with gusts up to 40 mph. The 
  strongest winds will likely occur on Tuesday. 

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-061400-
/O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
/O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
Pueblo County Including Pueblo-
253 PM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR FIRE WEATHER ZONE 228... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Tuesday morning through Tuesday afternoon.

* Affected Area...Fire Weather Zone 228.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-061400-
/O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
253 PM MST Sun Nov 5 2023

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Tuesday morning through Tuesday afternoon.

* Affected Area...Fire Weather Zones 232 and 233.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
145 
WWUS85 KPUB 060004
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
504 PM MST Sun Nov 5 2023

COZ229-230-061615-
/O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
/O.CON.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
504 PM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST
MONDAY FOR FIRE WEATHER ZONES 229 AND 230... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING 
THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... 

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 229 AND 
230...

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...West 20 to 30 mph with gusts up to 45 mph. The 
  strongest winds will likely occur on Tuesday.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-061615-
/O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Pueblo County Including Pueblo-
504 PM MST Sun Nov 5 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228... 

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 228...

* Affected Area...Fire Weather Zone 228.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-061615-
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
504 PM MST Sun Nov 5 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233...

* Affected Area...Fire Weather Zones 232 and 233.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
540 
WWUS85 KPUB 061052
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
352 AM MST Mon Nov 6 2023

COZ229-230-070300-
/O.CON.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
352 AM MST Mon Nov 6 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 229 AND 230...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230...

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-232-233-070300-
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Pueblo County Including Pueblo-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
352 AM MST Mon Nov 6 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 228, 232, AND 233...

* Affected Area...Fire Weather Zones 228, 232 and 233.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
802 
WWUS85 KPUB 062203
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
303 PM MST Mon Nov 6 2023

COZ229-230-071415-
/O.UPG.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
/O.NEW.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/
/O.CON.KPUB.FW.W.0050.000000T0000Z-231107T0100Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
303 PM MST Mon Nov 6 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR FIRE WEATHER ZONES 229 AND 230...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR 
FIRE WEATHER ZONES 229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from 10 AM to 5 PM MST Tuesday. The Fire Weather Watch for
Tuesday is no longer in effect.

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ228-232-233-071415-
/O.UPG.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
/O.NEW.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/
Pueblo County Including Pueblo-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
303 PM MST Mon Nov 6 2023

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR 
FIRE WEATHER ZONES 228, 232, AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and relative humidity, which is in effect
from 10 AM to 5 PM MST Tuesday. The Fire Weather Watch for Tuesday is
no longer in effect.

* Affected Area...Fire Weather Zones 228, 232 and 233.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
682 
WWUS85 KPUB 070027
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
527 PM MST Mon Nov 6 2023

COZ229-230-071630-
/O.CAN.KPUB.FW.W.0050.000000T0000Z-231107T0100Z/
/O.CON.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
527 PM MST Mon Nov 6 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
TUESDAY FOR FIRE WEATHER ZONES 229 AND 230...

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 229 AND 
230...

The National Weather Service in Pueblo has cancelled the Red Flag
Warning.

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ228-232-233-071630-
/O.CON.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/
Pueblo County Including Pueblo-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
527 PM MST Mon Nov 6 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
TUESDAY FOR FIRE WEATHER ZONES 228, 232, AND 233...

* Affected Area...Fire Weather Zones 228, 232 and 233.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 5, 2:52 PM MST, 1 minute earlier.

Area forecast discussion, Nov 5, 2:52 PM MST, 1 minute before
Area Forecast Discussion
National Weather Service Pueblo CO
252 PM MST Sun Nov 5 2023

.SHORT TERM...(This evening through Monday)
Issued at 237 PM MST Sun Nov 5 2023

Key Message:

1) Dry/breezy and warm again on Monday, with a small area of
critical fire weather conditions around Walsenburg in the afternoon.

Temps have soared this afternoon despite limited mixing and bouts of
high level wave clouds, and COS/ALS/PUB have already tied or broken
records as of 230 pm. While winds have been strong over/near the
central mountains today (gusts 50-60 mph), farther east, critical
fire weather conditions have been rather spotty so far as winds
have been slow to develop, though a couple CDOT sites along I-25
near Walsenburg have finally begun to see some gusts over 25 mph
at mid-afternoon. For this evening and overnight, some pockets of
breezy winds may linger through the evening, especially in the
lee of the central and eastern mountains, then most locations
diminish toward midnight. Still enough downslope flow to keep mins
mild in usual lee slope locations once again, while mountains and
high valleys de-couple and fall off toward seasonal averages. On
Monday, very similar set-up to Sun, with westerly flow aloft and
very dry air mass at the surface. Mid level temps may drift
downward a degc or two, which will likely shave a few degf off of
maxes and keep readings shy of records on the plains, while ALS
could get close (record 68/fcst 67). Again breezy downslope winds
will increase fire danger in the lee of the eastern mountains,
though area where strongest winds/low RH and dry fuels all line up
will be fairly small, centered along I-25 from near Colorado City
south through Walsenburg. Have converted the fire weather watch
to a warning for this area for Mon afternoon, but won't expand it
at this point.

.LONG TERM...(Monday night through Sunday)
Issued at 237 PM MST Sun Nov 5 2023

Key Messages:

1) Continued warm on Tuesday with increased fire weather concerns
due to winds and low humidity values.

2) An upper storm system will impact the area Wednesday and Thursday.

Models have come more into line through the extended period, with
minor differences in the handling of the mid week storm system.
Beyond Thursday, there is much better agreement with the last few
model runs.

Monday night through Tuesday...west to southwesterly zonal flow
aloft will continue across Colorado.  Winds will be the main concern
Monday night, mainly across the higher elevations, and down along
the lee slopes.  At this time, the atmospheric profile does not
support ducting of winds down to the surface late Monday night into
Tuesday morning.  Ridge lines will likely see the highest winds,
with gusts approaching 50 mph.  Along the lee slopes, west of I-25,
an occasional wind gusts may approach 50 mph.

As we move into Tuesday, enhanced mixing will lead to another warm
day across the area, with highs on the Plains running around 15
degrees or more above normal.  Highs will likely top out in the 70s
to lower 80s across the Plains.  Humidity values will fall as
temperatures warm, with widespread values around 10 percent.  Winds
will also be on the increase, especially along the I-25 corridor and
gap flow areas.  Gusts near 35 mph will be possible.  The low
humidity values and gusty winds will lead to dangerous fire weather
conditions for areas along the Eastern Mountains, out into the I-25
corridor.  Extreme caution is advised with any outdoor burning
activities.

Wednesday into Thursday...an upper trough will move across Colorado
for mid week, with a round of snow and lower elevation rain.
Initially, snow will develop over the Central Mountains late Tuesday
night into Wednesday morning, then spread northeast into the Palmer
Divide by late afternoon.  Cold air associated with a cold front
will push southward across the Plains Wednesday afternoon, with
winds switching northeasterly by Wednesday evening.  Expect
precipitation to fill in north to south along the Eastern Mountains
out into the I-25 corridor by Thursday morning.  At this time, snow
levels look to be around 6 kft, and areas along the lower Arkansas
Valley may be mostly rain.  Thursday's highs continue to come in in
the 30s over the Palmer Divide, and mid 40s across the Plains.
Precipitation looks to come to an end from north to south Thursday
night as the upper trough moves away from the area.  Mountain areas
look to see the highest snowfall amounts, with generally 6 to 10
inches possible.  Areas over the Palmer Divide will see a few inches
of snowfall, and the Thursday morning commute may be hazardous.
Areas along the I-25 corridor above 6 kft may see a quick inch or
two.

Friday through Sunday...weak high pressure will move across the area
for the weekend with a return to drier conditions.  Temperatures
will be slow to recover, with 50s and 60s for highs.  At this time
it is hard to pinpoint when the next chance for precipitation may
be, as models have gone away from the previous possibilities of a
storm for Sunday  into Monday.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 237 PM MST Sun Nov 5 2023

VFR at all taf sites the next 24 hrs. Still a window for gusty w-sw
winds at all terminals into early evening, then a period of moderate
w-nw winds (10-20 kts) develops at KCOS and KPUB 01z-05z. Winds at
all sites then diminish overnight into early Mon morning. On Mon,
gusty (g20-25 kts) w-sw winds possible at KALS after 19z, while KCOS
becomes s-se (10-20 kts) after 18z and KPUB stays light e-se (10kts)
through the day.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 5 PM MST this afternoon for COZ228>230.

Fire Weather Watch from Tuesday morning through Tuesday
afternoon for COZ228>230-232-233.

Red Flag Warning from 10 AM to 6 PM MST Monday for COZ229-230.

&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Nov 5, 5:17 AM MST, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
517 AM MST Sun Nov 5 2023

COZ058>089-093>099-061230-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
517 AM MST Sun Nov 5 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions are expected to develop across
Pueblo, Huerfano and Eastern Las Animas counties this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Critical fire weather conditions will be possible again during the
afternoon over portions of the southern I-25 corridor. Critical
fire weather conditions look to be more widespread along much of
the I-25 corridor and southeastern plains during the afternoon on
Tuesday.

Snow will be possible, mainly over the higher terrain, from
Wednesday through Thursday. Highest chance of snow for the plains
will be during the morning hours on Thursday. Moderate snowfall
rates may occur over the Palmer Divide and portions of the I-25
corridor, with tricky travel conditions possible for the morning
commute on Thursday.

There could be a few snow showers by later in the day on Saturday
over the Continental Divide.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/STEWARD

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 2:53 PM MSTFire Weather WatchPUBHuerfano, Las Animas, Otero, Pueblo24 hr

Nearby

Red Flag Warnings in Colorado, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.